# SDR USAA920080455

- Difficulty date: February 17, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 32,612 hours, 12,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367180500400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN FLOORBOARD 261FF, BS 3158 / FR 66 - BS 3257 / FR 68, +Y1292.  REPLACED CABIN FLOORBOARD 261FF, BS 3158 / FR 66 - BS 3257 / FR 68, +Y1292 IAW A320 SRM 51-72-11.
